Abstract and Applied Analysis

Space-Time Fractional Diffusion-Advection Equation with Caputo Derivative

José Francisco Gómez Aguilar and Margarita Miranda Hernández

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


An alternative construction for the space-time fractional diffusion-advection equation for the sedimentation phenomena is presented. The order of the derivative is considered as 0 < β , γ 1 for the space and time domain, respectively. The fractional derivative of Caputo type is considered. In the spatial case we obtain the fractional solution for the underdamped, undamped, and overdamped case. In the temporal case we show that the concentration has amplitude which exhibits an algebraic decay at asymptotically large times and also shows numerical simulations where both derivatives are taken in simultaneous form. In order that the equation preserves the physical units of the system two auxiliary parameters σ x and σ t are introduced characterizing the existence of fractional space and time components, respectively. A physical relation between these parameters is reported and the solutions in space-time are given in terms of the Mittag-Leffler function depending on the parameters β and γ . The generalization of the fractional diffusion-advection equation in space-time exhibits anomalous behavior.

Article information

Abstr. Appl. Anal., Volume 2014 (2014), Article ID 283019, 8 pages.

First available in Project Euclid: 2 October 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Aguilar, José Francisco Gómez; Hernández, Margarita Miranda. Space-Time Fractional Diffusion-Advection Equation with Caputo Derivative. Abstr. Appl. Anal. 2014 (2014), Article ID 283019, 8 pages. doi:10.1155/2014/283019. https://projecteuclid.org/euclid.aaa/1412277168

Export citation